# SDR 96ZZZX5083

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: MILH6000
- Condition: Defective
- Location: Low Press Pneu
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURSUANT TO BEECHCRAFT SAFETY COMMUNIQUE DATED 8, 1996,AIRCRAFT AND PARTS INVENTORY ARE BEING INSPECTED FOR BAD HOSE STOCK WITH DATE CODE AS  LISTED IN COMMUNIQUE.  TEN FEET OF THIS HOSE FOUND IN STOCK INVENTORY.  SUGGEST AD NOTE ON HOSE. AS MANY AIRCRAFT OTHER THAN BEECH/RAYTHEON MAY BE AFFECTED DUE TO COMMON HOSE USAGE.
